# SDR QXEA200601758

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,796 hours, 13,167 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 180140
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMF FLIGHT NR 2302 - BURNING ELECTRICAL ODOR IN GALLEY.  SEEMS TO BE COMING FROM MAPCOS.  MAINTENANCE REPLACED BOTH HOT JUGS.  NO FURTHER SMELLS NOTED.  AIRCRAFT RETURNED TO SERVICE.
